Doctor insights on:
Why Do I Have A Headache From Effexor
I am on 225mg effexor for G A D.My Dr increased it to 300mg.last Friday.I have headaches since. Could it be the Med. Many Thanks.
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I've had a headache since taking Effexor (venlafaxine) last night. (1st dose.) Should I just ignore, continue taking? Slight jitters, too.
Normal: This is a normal response to antidepressant medications. The side effects usually go away in 7-10 days. I would recommend to continue taking it and speak to your doctor if you can not tolerate the side effects. ...Read more
After a year of taking Effexor (venlafaxine) daily I'm going off of it per my doctors instructions. I am having relentless painful dizzying headaches. Please help. ?
Going off Effexor (venlafaxine): Let's assume your doctors have good reasons. But it could entail a discontinuation syndrome, if your doctor doesn't do it right. Make sure you have the correct tapering instructions. It could also result in your re-experiencing symptoms that Effexor (venlafaxine) was treating. Your doctor should be ready with an alternative medicine. ...Read moreSee 1 more doctor answer
Going off of 37.5 mg Effexor (venlafaxine) per my MD's instructions and I am having horrible headaches that won't go away. I've tried all medications. Please help. ?
See doctor: I answered your question yesterday. Did you contact your doctor? If you can't reach doc and are having "horrible headaches," you should go to urgent care to be evaluated for a proper diagnosis and guidance. Perhaps something else is going on besides Effexor (venlafaxine) withdrawal. You need to be seen by doctor. I hope you follow up without delay. Take care. ...Read more
Is it safe to be taking 200mg of Zoloft and 187.5mg of effexor (venlafaxine)? The dose for Effexor (venlafaxine) was increased recently and i've noticed rapid hr/nausea/headache.
Talk to your MD now: Effexor (venlafaxine) metabolism is reduced by zoloft (200mg) via zoloft inhibition of the enzyme (p450 2d6) that helps to break Effexor (venlafaxine) down. Depending on your genetic variant of 2d6, you could have an elevated blood level with this combination thus leading to excessive sympathetic activation; elevated risk for 5ht syndrome, extra GI upset; and no libido. Please see the prescribing md asap or get 2nd opinion. ...Read more
I have panic disorder. I've been taking xanax .5mg everyday with breaks of 3 days. Just started effexor tonight. Can't breathe. bad headache. Help? :(
Having terrible headaches that won't go away after going off of Effexor (venlafaxine) per my MD's instruction. Dizzy and nauseous as well. OTC meds not helping. ?
Effexor (venlafaxine) withdrawal: See your doctor without delay for best guidance. I don't know your Effexor (venlafaxine) dose, how/if you tapered, when you took your last pill, etc. If restarting Effexor (venlafaxine) at a low dose relieves headaches, dizziness and nausea, you may need to taper more slowly. Stopping an antidepressant requires careful medical supervision and knowing the details of your situation. I hope this helps. ...Read more
I took Effexor (venlafaxine) XR for the first time today. It made me throw up and have a terrible headache. My muscles ache and i feel so tired. Is this normal?
It can happen: It's not "normal" [because this is an uncomfortable symptom], but it's common for Effexor (venlafaxine) to cause some nausea at first. If it made you throw up, that's pretty intense. I suggest calling your doctor about this -- and see if you can't start at a lower dose. Perhaps that will help, with a more gradual titration to therapeutic level. If not, your doctor can change to a different medicine. ...Read more
Friend taking Effexor (venlafaxine) for 3 days. Has had mild side effects such as dry mouth, no appetite, headache and insomnia. Now has kyphosis. PERRLA absent. ?
Kyphosis?: Kyphosis cannot come on quickly - it is an abnormal curvature of the upper spine. Are both of his pupils unequal, abnormally shaped and unreactive to light and accomodation? If so, then there is a serious problem and he should be evaluated. The other side effects described are common for effexor (venlafaxine) and will usually subside after 4-6 weeks. ...Read more
Started Effexor (venlafaxine) 75mg have nausea headaches jaw tremors anxiety worse insomnia didn't have these sideeffects when I took 6 yrs ago how long will itlast?
Need more info.: These side effects more than likely will not abate until you either stop the Effexor (venlafaxine) or reduce the dose.. DO NOT do this until advised so by your physician. Rapid and unsupervised changes in medications like Effexor (venlafaxine) also have certain side effects. ...Read more
I have osteoporosis. My dr. Prescribed Nortrptaline and Tramadol as I did not want narcotic pain meds. I've been experiencing rigidity, terrible headache and severe pain. I had already been on Effexor and another antidepressant. She told me these sympt
Concerned: mixing several types of antidepressants with TCA ( nortriptalime) has potential for some serous side effects. If pain and headache started soon after you took new medicine I would stop it and see a doctor or ER. Make sure to bring all of your meds so they can check for interactions. ...Read more
Was diagnoaed with major depression and put on Effexor (venlafaxine) will this help with ocd, dizziness, chest pains, coordination and headaches as well as eye flutt?
Maybe: Treating depression is probably a crucial step towards improvement in these and other areas. I hope the Effexor (venlafaxine) will be helpful, but it doesn't stop with the prescription. Keep working with a good doctor until your treatment is well established and causing improvement -- then address the remaining symptoms. And, of course, continue treatment to maintain improvement and achieve further success. ...Read moreSee 1 more doctor answer
What is the approximate equivalent dose of venlafaxine extended release for escitalopram 10mg and 20mg in the treatment of chronic daily headache?
Arbitrary: Eqivalency is arbitrary and effective dose is more important - escitalopram average dose 20 mgm and venlafaxine er 37.5 to 75 mgm and may increase by 75 mgm/day every 4-7 days not to exceed 225/day- also need to get training in use of autogenic (handwarming) and other cbt techniques. ...Read more
Would it be ok to mix snri 75mg venlafaxine and 60mg duloxetine? Currently on 120mg duloxetine but getting headaches. Was on 225mg venlafaxine.
I recently started taking venlafaxine and have a very severe headache should I contact my doctor or is this normal?
Headache: While headache is a common side effect of Venlafaxine, every Severe headache should be evaluated. Yes, call your doctor. If you are unable to reach your doctor right away, go to your nearest ER. Just because something is a known side effect, doesn't mean you should ignore it. ...Read moreSee 1 more doctor answer
Is there anything BETTER than Efevelon XL (Venlafaxine), Solpadol & Mexazolam (Sedoxil) for tension headache? thanks a lot and a lot
Read this article: 7 ways to relieve a tension headache - wikihow www.Wikihow.Com/relieve-a-tension-headache how to relieve a tension headache. Tension is a fact of life in our high-speed modern world. Here are several simple techniques to relieve a tension headache.Also, do not forget acupuncture. Seeing a neurologist boarded in headache management for a second opinion is also a wise step if the measures above are in defective. ...Read moreSee 3 more doctor answers
I have vestibular migraines/chronic daily headache and have found Venlafaxine ER to exacerbate it. I'm considering cross taper to a TCA, any thoughts?
May be great change: Actually, with certain headaches like chronic migraines and chronic daily headaches like yours, one of the long term prophylactic treatments IS putting the patient on a TCA, so that might be exactly what you need anyways. Venlafaxine is notorious for either causing or exacerbating already existing headaches so I would certainly recommend getting off that. Trying the TCA is a great next step. ...Read moreSee 1 more doctor answer
I just started taking prednisone today and feel uneasy with headache, is there a clash with my other medicines, levothyroxine and venlafaxine? also can I take anything for the headache?
- Talk to a doctor live online for free
- Why do i have headaches?
- Why do i get a headache from exercise?
- Why do i have a lot of headaches?
- Ask a doctor a question free online
- Why do i have a throbbing headache?
- Why do i have a headache in my eye?
- Why do i have a headache and nausea?
- Why do i have a headache and feel dizzy?
- Talk to a urgent care specialist online for free